Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2007 (2007), Article ID 18187, 21 pages
http://dx.doi.org/10.1155/2007/18187
Research Article

Existence and Multiplicity of Positive Solutions for Dirichlet Problems in Unbounded Domains

Department of Applied Mathematics, National University of Kaohsiung, Kaohsiung 811, Taiwan

Received 30 September 2006; Revised 26 December 2006; Accepted 3 January 2007

Academic Editor: Vy Khoi Le

Copyright © 2007 Tsung-Fang Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tsung-Fang Wu, “Existence and Multiplicity of Positive Solutions for Dirichlet Problems in Unbounded Domains,” Abstract and Applied Analysis, vol. 2007, Article ID 18187, 21 pages, 2007. doi:10.1155/2007/18187